advertisement
Question
Posted by: Carla | 2010/02/25

Tested positive for Sibutramine

I got my pills tested and it tested positive for Sibutramine.A whole 33,2mg!!!!
After a month of suffering ,after stopped taking my pills,I''''m almost back to my normal self. The side effects were really bad.
But I have now started loosing hair. When will the hairloss stop? What can I use to get my hair growing again and to stop falling out?
This is realling getting me down. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Carla
Hairloss is often caused by stress and weight loss. Take a good multivitamin ( like Nu-hair) and put Lennon's Bergamot essence in your shampoo ( 1 bottle to 1 bottle shampoo) You can also try Alkod on your hair.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/26

Hallo Carla
Hairloss is often caused by stress and weight loss. Take a good multivitamin ( like Nu-hair) and put Lennon's Bergamot essence in your shampoo ( 1 bottle to 1 bottle shampoo) You can also try Alkod on your hair.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement